Notices of the International Congress of Chinese Mathematicians

Volume 2 (2014)

Number 2

Calabi-Yau Manifolds at the Interface of Math and Physics

Pages: 90 – 102

DOI: http://dx.doi.org/10.4310/ICCM.2014.v2.n2.a9

Authors

Shiu-Yuen Cheng (Mathematical Sciences Center, Tsinghua University, Beijing, China)

Lizhen Ji (Department of Mathematics, University of Michigan, Ann Arbor, Mi., U.S.A.)

Liping Wang (Higher Education Press, Beijing, China)

Hao Xu (Department of Mathematics, University of Pittsburg, Pennsylvania, U.S.A.)

Full Text (PDF format)